# SDR IPXA2023121530291

- Difficulty date: December 15, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 31,327 hours, 21,650 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* DAMAGE ON RADOME BOOT **10 FLT HOUR ** DEFERRED RADOME BOOT DAMAGE PER SREO-12211-REQ002 ALTERNATE REPAIR.
